Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 176919, 6 pages
http://dx.doi.org/10.1155/2014/176919
Research Article

Finite-Time Stability and Stabilization of Networked Control Systems with Bounded Markovian Packet Dropout

Department of Mathematics and Computational Science, Huainan Normal University, 238 Dongshan West Road, Huainan 232038, China

Received 7 January 2014; Accepted 25 February 2014; Published 23 March 2014

Academic Editor: Jinde Cao

Copyright © 2014 Yeguo Sun and Guanjun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cao, A. Alofi, A. Al-Mazrooei, and A. Elaiw, “Synchronization of switched interval networks and applications to chaotic neural networks,” Abstract and Applied Analysis, vol. 2013, Article ID 940573, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Weiss and E. F. Infante, “Finite time stability under perturbing forces and on product spaces,” IEEE Transactions on Automatic Control, vol. 12, pp. 54–59, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Amato and M. Ariola, “Finite-time control of discrete-time linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 724–729, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Amato, M. Ariola, and C. Cosentino, “Finite-time stabilization via dynamic output feedback,” Automatica, vol. 42, no. 2, pp. 337–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Garcia, S. Tarbouriech, and J. Bernussou, “Finite-time stabilization of linear time-varying continuous systems,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 364–369, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Liu and J. Sun, “Finite-time stabilization of linear systems via impulsive control,” International Journal of Control, vol. 81, no. 6, pp. 905–909, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Zhao, J. Sun, and L. Liu, “Finite-time stability of linear time-varying singular systems with impulsive effects,” International Journal of Control, vol. 81, no. 11, pp. 1824–1829, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354–1358, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Amato, C. Cosentino, and A. Merola, “Sufficient conditions for finite-time stability and stabilization of nonlinear quadratic systems,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 430–434, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Amato, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems: analysis and controller design,” IEEE Transactions on Automatic Control, vol. 55, no. 4, pp. 1003–1008, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of discrete-time linear systems: analysis and design conditions,” Automatica, vol. 46, no. 5, pp. 919–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Xiang and J. Xiao, “Finite-time stability and stabilisation for switched linear systems,” International Journal of Systems Science, vol. 44, no. 2, pp. 384–400, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Luan, F. Liu, and P. Shi, “Robust finite-time control for a class of extended stochastic switching systems,” International Journal of Systems Science, vol. 42, no. 7, pp. 1197–1205, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Yang and K.-Y. Cai, “Finite-time reliable guaranteed cost fuzzy control for discrete-time nonlinear systems,” International Journal of Systems Science, vol. 42, no. 1, pp. 121–128, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Yang and J. Cao, “Finite-time stochastic synchronization of complex networks,” Applied Mathematical Modelling, vol. 34, no. 11, pp. 3631–3641, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Zheng and J. Cao, “Finite-time synchronization of singular hybrid coupled networks,” Journal of Applied Mathematics, vol. 2013, Article ID 378376, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. C. Walsh and H. Ye, “Scheduling of networked control systems,” IEEE Control Systems Magazine, vol. 21, no. 1, pp. 57–65, 2001. View at Google Scholar
  18. A. H. Tahoun and H.-J. Fang, “Adaptive stabilisation of networked control systems tolerant to unknown actuator failures,” International Journal of Systems Science, vol. 42, no. 7, pp. 1155–1164, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Liu and J. You, “Observer-based controller design for networked control systems with sensor quantisation and random communication delay,” International Journal of Systems Science, vol. 43, no. 10, pp. 1901–1912, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. Wang, C. Z. Han, and B. C. Ding, “Stability of discrete-time networked control systems and its extension for robust H control,” International Journal of Systems Science, vol. 44, no. 2, pp. 275–288, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. Yue, Q. L. Han, and C. Peng, “State feedback controller design of networked control systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 51, no. 11, pp. 640–644, 2004. View at Google Scholar
  22. L. Zhang, Y. Shi, T. Chen, and B. Huang, “A new method for stabilization of networked control systems with random delays,” IEEE Transactions on Automatic Control, vol. 50, no. 8, pp. 1177–1181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. Y. Yu, L. Wang, and M. Yu, “Stabilization of networked control systems via packet-loss dependent output feedback controllers,” in Proceedings of the American Control Conference, pp. 3620–3625, 2008.
  24. D. Zhang and X. Wang, “Static output feedback control of networked control systems with packet dropout,” International Journal of Systems Science, vol. 43, no. 4, pp. 665–672, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. X. M. Zhang, Y. F. Zheng, and G. P. Lu, “Stochastic stability of networked control systems with network-induced delay and data dropout,” Journal of Control Theory and Applications, vol. 6, no. 4, pp. 405–409, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Y. Sun and S. Qin, “Stability analysis and controller design for networked control systems with random time delay,” International Journal of Systems Science, vol. 42, no. 3, pp. 359–367, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. Yue, Q.-L. Han, and J. Lam, “Network-based robust H control of systems with uncertainty,” Automatica, vol. 41, no. 6, pp. 999–1007, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet